# SDR C2XA01CL173

- Difficulty date: July 18, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3196 THE CREW REPORTED THE RED LIGHT ON THE GEAR HANDLE WAS INOPERATIVE.MAINTENANCE REPLACED THE BULB ON THE GEAR HANDLE AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
